Theophylline Overdose Home Care
- Take prescribed medications as directed:
- Don't skip doses of your medication. This makes them less effective.
- Be aware of the common side effects that may be caused by your medication.
- Ask your doctor about medications that may interact with theophylline.
- Avoid caffeine.
- Stop smoking
- Avoid exposure to secondary smoke
Theophylline Overdose Warning Signs
Notify your doctor if you take theophylline and develop any of the following:
- Henderson JH, McKenzie CA, Hilton PJ, Leach RM. Continuous venovenous haemofiltration for the treatment of theophylline toxicity. Thorax. 2001 Mar;56(3):242-3. 
- Krieger AC, Takeyasu M. Nonconvulsive status epilepticus in theophylline toxicity. J Toxicol Clin Toxicol. 1999;37(1):99-101. 
- Ram FS, Jardin JR, Atallah A, Castro AA, Mazzini R, Goldstein R, Lacasse Y, Cendon S. Efficacy of theophylline in people with stable chronic obstructive pulmonary disease: a systematic review and meta-analysis. Respir Med. 2005 Feb;99(2):135-44.